MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL 10 ML BD POSIFLUSH¿ NORMAL SALINE SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL 10 ML BD POSIFLUSH¿ NORMAL SALINE SYRINGE
Catalog Number 309654
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe tip of the 10 ml bd posiflush¿ normal saline syringe was ¿deformed¿, before use.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: no related issues or defects found in dhr.No related quality notifications were issued to this batch number.Sample and photo were provided with a bent syringe tip.Investigation conclusion: root cause is unknown.Damage could have potentially happened from a machine jam in the assembly process, but based off the sample and dhr review ¿ no true root cause could be determined.

Brand Name
10 ML BD POSIFLUSH¿ NORMAL SALINE SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7169099
Report Number1911916-2017-00398
Device Sequence Number16373035
Product Code FMF
UDI-Device Identifier00382903096541
UDI-Public00382903096541
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date01/31/2022
Device Catalogue Number309654
Device Lot Number6354960
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;